# SDR 98ZZZX169

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N50MG
- Make and model: Amd FALCON200
- Aircraft serial: 507
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: BYLB504231
- Condition: Miswired
- Location: Bleed Venturi
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAD A DEFECTIVE VENTURI VALVE (19H).  ORDERED AND INSTALLED AN OVERHAULED VALVE.  THIS VALVE DID NOT WORK.  THE OPEN INDICATION MICROSWITCH IS WIRED INCORRECTLY AND THERE IS ALOT OF PLAY ON THE BUTTERFLY DRIVE ASSEMBLY.  ORDERED AND INSTALLED ANOTHER VALVE FROM DIFFERENT VENDOR.  WORKED OK.  THE OVERHAUL MANUAL FOR THIS VALVE HAS SEVERAL ERRORS IN IT ALSO.
